Contact allergy to 'caines' caused by anti-hemorrhoidal ointments

A. Lodi, M. Ambonati, A. Coassini, Z. Kouhdari, M. Palvarini, C. Crosti

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)221-222
Number of pages2
JournalContact Dermatitis
Volume41
Issue number4
Publication statusPublished - 1999

Keywords

  • Adverse drug reaction
  • Allergic contact dermatitis
  • Amethocaine
  • Anti-hemorrhoidal ointments
  • Benzocaine
  • Cinchocaine
  • Dibucaine
  • Lidocaine
  • Lignocaine
  • Local anesthetics
  • Medicaments
  • Patch testing technique
  • Tetracaine

ASJC Scopus subject areas

  • Immunology
  • Dermatology
  • Toxicology

Cite this

Lodi, A., Ambonati, M., Coassini, A., Kouhdari, Z., Palvarini, M., & Crosti, C. (1999). Contact allergy to 'caines' caused by anti-hemorrhoidal ointments. Contact Dermatitis, 41(4), 221-222.

Contact allergy to 'caines' caused by anti-hemorrhoidal ointments. / Lodi, A.; Ambonati, M.; Coassini, A.; Kouhdari, Z.; Palvarini, M.; Crosti, C.

In: Contact Dermatitis, Vol. 41, No. 4, 1999, p. 221-222.

Research output: Contribution to journalArticle

Lodi, A, Ambonati, M, Coassini, A, Kouhdari, Z, Palvarini, M & Crosti, C 1999, 'Contact allergy to 'caines' caused by anti-hemorrhoidal ointments', Contact Dermatitis, vol. 41, no. 4, pp. 221-222.
Lodi A, Ambonati M, Coassini A, Kouhdari Z, Palvarini M, Crosti C. Contact allergy to 'caines' caused by anti-hemorrhoidal ointments. Contact Dermatitis. 1999;41(4):221-222.
Lodi, A. ; Ambonati, M. ; Coassini, A. ; Kouhdari, Z. ; Palvarini, M. ; Crosti, C. / Contact allergy to 'caines' caused by anti-hemorrhoidal ointments. In: Contact Dermatitis. 1999 ; Vol. 41, No. 4. pp. 221-222.
@article{5e98ffbd861f44dbb46f2d1f93ab0184,
title = "Contact allergy to 'caines' caused by anti-hemorrhoidal ointments",
keywords = "Adverse drug reaction, Allergic contact dermatitis, Amethocaine, Anti-hemorrhoidal ointments, Benzocaine, Cinchocaine, Dibucaine, Lidocaine, Lignocaine, Local anesthetics, Medicaments, Patch testing technique, Tetracaine",
author = "A. Lodi and M. Ambonati and A. Coassini and Z. Kouhdari and M. Palvarini and C. Crosti",
year = "1999",
language = "English",
volume = "41",
pages = "221--222",
journal = "Contact Dermatitis",
issn = "0105-1873",
publisher = "Wiley-Blackwell",
number = "4",

}

TY - JOUR

T1 - Contact allergy to 'caines' caused by anti-hemorrhoidal ointments

AU - Lodi, A.

AU - Ambonati, M.

AU - Coassini, A.

AU - Kouhdari, Z.

AU - Palvarini, M.

AU - Crosti, C.

PY - 1999

Y1 - 1999

KW - Adverse drug reaction

KW - Allergic contact dermatitis

KW - Amethocaine

KW - Anti-hemorrhoidal ointments

KW - Benzocaine

KW - Cinchocaine

KW - Dibucaine

KW - Lidocaine

KW - Lignocaine

KW - Local anesthetics

KW - Medicaments

KW - Patch testing technique

KW - Tetracaine

UR - http://www.scopus.com/inward/record.url?scp=0032888736&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032888736&partnerID=8YFLogxK

M3 - Article

VL - 41

SP - 221

EP - 222

JO - Contact Dermatitis

JF - Contact Dermatitis

SN - 0105-1873

IS - 4

ER -